zbMATH — the first resource for mathematics

Stability of hypersurfaces with constant mean curvature. (English) Zbl 0513.53002

53A07 Higher-dimensional and -codimensional surfaces in Euclidean and related \(n\)-spaces
53A10 Minimal surfaces in differential geometry, surfaces with prescribed mean curvature
49Q15 Geometric measure and integration theory, integral and normal currents in optimization
Full Text: DOI EuDML
[1] Barbosa, J.L., do Carmo, M.: Stability of minimal surfaces and eigenvalues of the Laplacian. Math. Z.173, 13-28 (1980) · Zbl 0432.53039
[2] Böhme, R., Tomi, F.: Zur Struktur der Lösungsmenge des Plateauproblems. Math. Z.133, 1-29 (1973) · Zbl 0273.49061
[3] Bolza, O.: Vorlesungen über Variationsrechnung. Berlin-Leipzig: Teubner 1909 · JFM 61.0546.04
[4] do Carmo, M., Peng, C.K.: Stable complete minimal surfaces inR 3 are planes. Bull. Amer. Math. Soc. (N.S.),1, 903-906 (1979) · Zbl 0442.53013
[5] Fischer-Colbrie, D., Schoen, R.: The structure of complete stable minimal surfaces in 3-manifolds of nonnegative scalar curvature. Comm. Pure Appl. Math.35, 199-211 (1980) · Zbl 0439.53060
[6] Frid, H.: O Teorema do índice de Morse. Master’s thesis, IMPA 1982
[7] Frid, H., Thayer, F.J.: The Morse index theorem for elliptic problems with a constraint. An. Acad. Brasil. Ci.55, 9-10 (1983) · Zbl 0519.58023
[8] Hsiang, W.Y., Teng, Z.H., Yu, W.: New examples of constant mean curvature immersions of (2k-1)-spheres into euclidean 2k-space. Ann. of Math.117, 609-625 (1983) · Zbl 0522.53052
[9] Kenmotsu, K.: Surfaces of revolution with prescribed mean curvature. Tôhoku Math. J.32, 147-153 (1980) · Zbl 0431.53005
[10] Lawson, B., Jr.: Lectures on Minimal Submanifolds, vol.1. Berkeley: Publish or Perish 1980 · Zbl 0434.53006
[11] Mori, H.: Stable constant mean curvature surfaces inR 3 and inH 3. Preprint
[12] Pogorelov, A.V.: On the stability of minimal surfaces. Soviet. Math. Dokl.24, 274-276 (1981) · Zbl 0495.53005
[13] Ruchert, H.: Ein Eindeutigkeitssatz für Flächen konstanter mittlerer Krümmung. Arch. Math. (Basel)33, 91-104 (1979) · Zbl 0426.53006
[14] D’Arcy Thompson: On growth and form. New York: Cambridge at the University Press and The MacMillan Co 1945
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.